# SDR FDEA202303150430

- Difficulty date: March 15, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 46,172 hours, 18,825 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: 114N4005177
- Condition: Failed
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 SLAT UPPER WEDGE HAS DELAM REPLACED SLAT PER BAC DWG # 114N4005
